# SDR JZBR11598

- Difficulty date: December 9, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8LA
- Make and model: Lear 35A
- Aircraft serial: 124
- System (JASC): 3250 · Landing Gear Steering System
- Part: Servo
- Part number: 80017104
- Condition: Shaft Sheared
- Location: Nlg Steering
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON LANDING, PILOT COMPLAINED OF NOSE WHEEL SHIMMY AND LOSS OF NOSE WHEEL STEERING.  AIRCRAFT HAD TO BE TOWED.  TROUBLESHOOTING SHOWED THE SERVO RUNNING WITHOUT ACTUATION OF STEERING, THE AIRCRAFT WAS JACKED AND THE SERVO REMOVED.  FURTHER INVESTIGATING SHOWED THE SHAFT WAS SHEARED IN THE SERVO.  REPLACED SERVO, RESHIMMED NOSE GEAR AND REPACKED WHEEL BEARINGS.  OPERATIONAL CHECK OF NOSE WHEEL STEERING WAS ACCOMPLISHED WITH NO DISCREPANCIES NOTED.  ALL WORK PERFORMED PER THE LEARJET MM.  AIRCRAFT RETURNED TO SERVICE.  (X)
